Inequalities between Arithmetic-Geometric, Gini, and Toader Means
We find the greatest values p1, p2 and least values q1, q2 such that the double inequalities Sp1(a,b)
Gespeichert in:
Veröffentlicht in: | Abstract and Applied Analysis 2012-01, Vol.2012 (2012), p.1034-1044-669 |
---|---|
Hauptverfasser: | , |
Format: | Artikel |
Sprache: | eng |
Online-Zugang: | Volltext |
Tags: |
Tag hinzufügen
Keine Tags, Fügen Sie den ersten Tag hinzu!
|
Zusammenfassung: | We find the greatest values p1, p2 and least values q1, q2 such that the double inequalities Sp1(a,b) |
---|---|
ISSN: | 1085-3375 1687-0409 |
DOI: | 10.1155/2012/830585 |